Help not sure what to do 🙉 - Mental Health Sup...

Mental Health Support
24,935 members14,746 posts

Help not sure what to do 🙉

Bela64
Bela64

Hi everyone hope everyone is ok!, for those who have reed any of my posts , knows that I’m battling anxiety depression and panic attack’s, and I have tried numbers of medication with little to no help , I was taking amitriptyline 25 mg for about 5 months with a little help , becouse of the bad side effects my doctor decided to change my medication,and I’m now taking Duloxetine 30 mg for the past 5 weeks , I had no side effect for the first 2 weeks except a bit jittery, in the 4th week I started to fell more anxious ,depressed and my ears fell like I have millions of crickets inside of it , and the night sweats back with revenge..I dint have any night sweats with amitriptyline ,and that was good !!, becouse I was suffering from it badly do to menopause.. however my doctor want me to up the dose on Duloxetine to 60mg but I’m not sure about that , if 30 mg is causing all this , Imagine what 60mg cud do !? Im so desperate and confused .not sure what to do for the best . Please if any of you been thought all this medication trials and error as the doctors say ..I need advice and help. Can’t take this anymore.!, all I want from life is to be happy again 🙏🏼 Thanks for reeding this long post ..xx

12 Replies
oldestnewest

Hello, wish I could help you but all can tell you is I have been on Venlafaxine for many years now and they have helped me lots not cured me by any means but helped. G.P put me on these after I lost my mum, but also on lots of other medication because of a back problem including Clonazapam, Diazapam, and many more like Morphine. So I am controlled by drugs unfortunately. I still get very very depressed more than I should but somehow and the dear Lord knows how but do.

Saying that my husband also my carer has been so extremely low to the point of not wanting to be around, our G.P gave him some anti depressants and they made him much worse, scared and upset at seeing him like this and rightly or wrongly I told him not to take any more of them, he had shook, trembled felt sick and was someone I didn't know while on these, and we've been wed for 38 years I didn't know him anymore, this is why I told him not to take them any longer. Results were after a week or so he felt better and had no more of these horrible side effects, G.P was going to up the dose but when he had his next appointment the G.P couldn't believe the difference in my husband and thought it was down to the tabs which he had given him, that was until he was told differently.

Not saying you should come off yours but just can't help saying and they may not be the right words as we are all different, but feel that our G.P's just give us pills hope they will work and their job is done, and if our frame of mind gets worse they just either give you stronger ones or up the dosage on ones that you are on

Either way if these side affects are very very bad, I would go and tell your doctor or someone you can trust entirely about them. Just wish I could help and advise you what you should do for the best.

Please, please do something about the way you are feeling on this medication as they don't suit everyone and don't forget to tell us how you have got on.

Try and see your G.P or professional as soon as you are able because we all care about each other on here.

Thank you so much for you caring advice..I’m so please that you husband got better without the medication ,🙏🏽for all you health problems that you are facing I’m sure that you need him so much!! God bless you ..wish you and you husband all the very best ... hugs and prayers on the way for both of you 💫🧡🙏🏽

You need to give your medications time to work, also your GP may increase the dose at about four weeks working dose and that may push your side affects until you feel more human

BOB

Bela64
Bela64
in reply to borderriever

Thank you BOB for replying , I’m starting my new dose today 60mg just hope that the night sweats slow down a bit soon ..it is no nice ,can’t get a good night sleep 😔

borderriever
borderriever
in reply to Bela64

Are you to hot in bed, to many blankets, or electric blanket ?

Are you showering before bed, look toward other problems that are making you hot like eating supper to late at night

I do not know your age although in my case I went through hot flushes during mid fifties etc

BOB

Bela64
Bela64
in reply to borderriever

Hi BOB yes Sometimes I have shower in the evening,but most of the time I have in the morning..I normally have my dinner about 7:30 pm :.and no to many blankets in my bed , just enough to keep me warm in the winter nights..btw I still a baby 56 years old soon..lol ....do you know if is anything I can take to help with night sweats? Anything that I can combine with Duloxetine! I can’t take HRT I have tried it before and it doesn’t work for me 😔 any helpful advice be great full .thank you ..

borderriever
borderriever
in reply to Bela64

Your Night Sweats can be caused by Change of life, your GP may be able to suggest medications and injections to control the problem.

People, men included can go through hormonal problems in their mid fifties.

To conform the problem as it could be something else, see your GP. My Wife and also Me went through something similar in our mid fifties, Start of getting old, sorry.

Let us know how you get on

BOB

Bela64
Bela64
in reply to borderriever

Hi BOB first of all I hope you and family had a lovely Christmas!? I just need a advice from you .and hope you don’t mind ... I been taking Duloxetine for about nearly 8 weeks I was taking 30 mg for about 7 weeks and it was not much of help..I up the dose to 60mg last week with doctors permission .. the thing is that is making my depression worse since I up the dose 6 days ago also feeling very panicking and anxious in the morning and some days all day .. have no motivation to do anything find it hard to even put on a fake smile.. 😔do you thing this is normal or should I ask my doctor to change my medication once again .? . I had so much hope for this medication to work as I’m tired of trying different types of medication .. please let me know what you think.. any advice is good as I’m feeling very confused.. thanks .Bella

I'm on duloxetine 120mg along with pregabalin, lithium and promethazine. The duloxetine is a right pain- the night sweats are horrendous but they do get better if you persist with it. But be warned if you miss a dose or stop taking for any reason the sweats come back with a vengeance. I noticed I needed to increase my dose cos my sweats started coming back.

Bela64
Bela64
in reply to Kaytee1981

Hi kaytee1981 thank you for replying..the night sweats is horrible you are no wrong ! How long it takes for it settle down ? And how long you been taking Duloxetine? Do you think is helping you ? I’m starting 60 mg today because dr said it is the therapeutic dose..hopefully my anxiety will get better soon 🙏🏽I just don’t like the night sweats ,have to wash my hair everyday and is ruining my hair,😔

I've been on it since april/may - had a break where I stopped taking my meds in july time. Took a good while for the night sweats to stop I was in hospital when I started it had to ask for clean bedding every morning - so embarrassing!

Not sure if it works I don't think i feel any less depressed but I've tried so many different meds now I'm considered treatment resistant. I take pregabalin and promethazine for anxiety.

Bela64
Bela64
in reply to Kaytee1981

Bless you ! You take lots of medication ..hope you soon find something to help you with depression..is not nice feeling like this 😔

You may also like...